Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Query about change of colour of the nipples - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Women's Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1715 Questions
User :   Dear User, You have started the trial chat with our doctor. This chat is only to provide you an idea how an actual chat would be like. Please note that the time of this chat is insufficient for the doctors to provide you a detailed answer to your questions. After the trial period, you will be redirected to the Payment page and you can select a package of your choice.
Doctor :   Hi
User :   hi
User :   i had a question
Doctor :   Pl proceed
User :   girlfriends boobs are starting to hurt her and she claims they are turning brown. what is the reason?
Doctor :   Do you mean the areola and nipples?
User :   nipples
Doctor :   Is she suspecting something?
User :   no
Doctor :   The nipples can change color frequently
Doctor :   based on the melanin pigment
User :   do you think maybe its because of a growth spurt as well?
Doctor :   What is her age?
User :   15
Doctor :   Oh yes
User :   okay because she is flipping out
User :   now what could be other symptoms to her breasts enlarging?
Doctor :   The most important is menarchal chnages
Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor